# SDR 3EJA20190826001

- Difficulty date: August 6, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N768JS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600775
- Aircraft time: 6,863 hours, 5,491 cycles
- Engine: Pwc PW535B
- Engine time: 6,489 hours, 5,182 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Retaining Ring
- Condition: Detached
- Location: Control Handle
- Part time: 6,863 hours, 5,491 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT, NO RESPONSE TO LANDING GEAR POSITION, EMER GEAR EXTEN PROC USED TO VERIFY GEAR DOWN AND LOCKED DID NOT BLOW BOTTLE.   FOUND LANDING GEAR CONTROL HANDLE PIN RETAINER RING HAD COME OFF THE PIN CAUSING PIN TO FALL AND HANDLE TO COME OFF, REPLACED LANDING GEAR CONTROL HANDLE WITH NEW AND INSTALLED NEW PIN, SPRING, AND STOP IN LANDING GEAR CONTROL HANDLE. AND REPLACED GEAR UP SWITCH, OPS CHECK WITH MULTIPLE GEAR SWINGS GOOD.
